# SDR DALA1125859871

- Difficulty date: April 13, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR OTBD T/E SKIN UPPER AND LOWER SURFACE OF SKIN HAS 3 EA MISDRILLED HOLES.  CUT OUT DAMAGED AREA ON UPPER AND LOWER SURFACE. UPPER CUT OUT 2" X   1/2".  LOWER 2.75" X .75" IAW SRM 55-01, FIG 4. NDT TO VERIFIED CRACKS CONTAINED.  MAT USED TO FAB DOUBLERS AND FILLERS 7075T6 .040.  FABBED DOUBLERS AND FILLERS IAW SRM 55-01.  INSTALLED IAW SRM 51-30-02.
